# SDR QXEA200600964

- Difficulty date: March 28, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 11,006 hours, 8,058 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT 2525 - DETECTED A FAINT HOT ELECTRICAL WIRING/INSULATION ODOR IN THE PAX CABIN AT ROW 1.  INSPECTED AND FOUND OVERHEAD LIGHT BALLAST FOR FORWARD LEFT LIGHT PS 45 HOT.  NO FIRE DETECTED.  REMOVED AND REPLACED BALLAST IAW TASK 33-21-03 OPS CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
